MathSciNet Relay Station
MathSciNet bibliographic data
MR298887 65A05
Luke, Yudell L. Miniaturized tables of Bessel functions. II. Math. Comp. 25 (1971), 789–795; addendum, ibid. 25 (1971), no. 116, loose microfiche suppl. D14–E13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement